# SDR DJFA2007046

- Difficulty date: April 9, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N697TA
- Make and model: Beech 400A
- Aircraft serial: RK299
- Engine: Pwa JT15D5
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION THE RT IB HORIZONTAL STABILIZER, THE RT BRACKET WAS FOUND CRACKED.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN MFG COMMUNIQUE' NR 70.  [SUP 05-04-07]  MAINTENANCE REPLACED THE RIB.
